A “relaxation” approach for the hankel approximation of some vibrating structures

Abstract : We present here an approach for the rational approximation of infinite dimensional linear systems with infinitely many poles on the imaginary axis, that is to say neither stable nor unstable. This approach is based on the “relaxation” of the input and output spaces associated with the original system; it maintains the input-output behaviour described by the system. Applying it to some linear systems corresponding to vibrating structures yields results which depend on the rate of growth of the associated poles.
Type de document :
Chapitre d'ouvrage
Liste complète des métadonnées

https://hal-mines-paristech.archives-ouvertes.fr/hal-00505098
Contributeur : Magalie Prudon <>
Soumis le : jeudi 22 juillet 2010 - 15:24:42
Dernière modification le : lundi 12 novembre 2018 - 10:57:41

Identifiants

Citation

Nadia Maïzi. A “relaxation” approach for the hankel approximation of some vibrating structures. R.F. Curtain, editor ; A. Bensoussan, J.L. Lions, honorary eds. Analysis and Optimization of Systems: State and Frequency Domain Approaches for Infinite-Dimensional Systems. Proceedings of the 10th international conference, Sophia-Antipolis, France, June 9-12, 1992, Springer Verlag, pp.585-597, 1993, Lecture Notes in Control and Information Sciences ; Volume 185, ⟨10.1007/BFb0115017⟩. ⟨hal-00505098⟩

Partager

Métriques

Consultations de la notice

147